# SDR CA160114008

- Difficulty date: January 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,230 hours
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887955C
- Condition: Chafed
- Location: Oil Temp
- Part time: 6,106 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE OIL TEMPERATURE DURING DESCENT WAS BELOW REQUIRED 66 DEGREES C WHILE IN ICING. NR 1 OIL TEMP APPROX. 10 DEGREES LESS THAN NR 2. NR 1 OIL COOLER BYPASS VALVE AND SLEEVE WERE REPLACED AND TESTED SERVICEABLE. THE REMOVED BYPASS VALVE/SLEEVE SHOWED CHAFE DAMAGE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
